# SDR 08FDEA01720

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: A5361215121100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL END FITTING IS CRACKED AT FRAME 10 IN THE FWD AVIONICS BAY;  RT TUNNEL.  REMOVED RT AFT COCKPIT FLOOR PANEL IAW SRM 51-40-21. REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-40-21.  HEAT TREAT IAW SRM 51-31-00.  FABRICATED ; LOCATED & DRILLED  ANGLE IAW SRM 51-40-44. ALODINED NEW ANGLE IAW SRM 51-21-10.  PRIMED  ANGLE IAW SRM   51-23-20. PAINTED ANGLE IAW SRM 51-23-10.  INSTALLED ANGLE & FLOOR PANEL IAW SRM 51-40-21.
